# SDR REXA2022021000222

- Difficulty date: December 19, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 601R1342511
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AILERON LUG D O/SIZED TO BETWEEN 0.9750" AND 0.9765".
"COMPLIED WITH ALL STEPS OF MHIRJ REO 690-57-61-242. SPHERICAL
BEARING PN:KSC432409B-01 INSTALLED TO LUG ""D"" IAW CRJ 900    
AMM 20-31-00-400-804-A01.
